Evidence map›Paper›PMID 39991324›Full record

ArticleCureus2025

Capecitabine-Induced Severe Refractory Diarrhoea Managed With Methylprednisolone: A Case Report.

Tanmay Jain, Itish Patnaik, Sweety Gupta, Rohit Gupta, Vanisha Pundir

Abstract readCase Reports
In one paragraph

Article in Cureus, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.

0numbers the graph read from it
0cells of the map it votes in
0citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

0 citing papers in PubMed.

No citing paper in PubMed yet.

4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

5 authors.

Tanmay JainGastroenterology and Hepatology, All India Institute of Medical Sciences, Rishikesh, Rishikesh, IND.
Itish PatnaikGastroenterology and Hepatology, All India Institute of Medical Sciences, Rishikesh, Rishikesh, IND.
Sweety GuptaRadiation Oncology, All India Institute of Medical Sciences, Rishikesh, Rishikesh, IND.
Rohit GuptaGastroenterology and Hepatology, All India Institute of Medical Sciences, Rishikesh, Rishikesh, IND.
Vanisha PundirGastroenterology and Hepatology, All India Institute of Medical Sciences, Rishikesh, Rishikesh, IND.

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Chemotherapy-induced diarrhoea (CID) is a common adverse effect, especially with capecitabine. The majority of cases are mild. Current guidelines have recommended loperamide and octreotide for severe CID. Steroids have not been included in the current guidelines. We present a case of treatment-resistant capecitabine-induced diarrhoea, successfully managed with methylprednisolone.

Indexed as

acute severe colitiscapecitabine-induced colitiscapecitabine induced diarrheacapecitabine-induced diarrhoeachemotherapy-induced complicationschemotherapy-induced diarrhoeachemotherapy-related toxicitycolitis-associated cancer

Identifiers

PMID39991324
PMCPMC11843797

What OpenQuestion holds

Textmetadata
LicenceCC BY
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.